Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weak law of large numbers for almost periodically correlated processes


Authors: A. Makagon and A. G. Miamee
Journal: Proc. Amer. Math. Soc. 124 (1996), 1899-1902
MSC (1991): Primary 60G12, 60F05
MathSciNet review: 1327025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note contains two simple observations concerning the weak law of large numbers for almost periodically correlated processes.


References [Enhancements On Off] (What's this?)

  • 1. Cambanis, S. C., Houdre, C. L., Hurd, H. L., Leskow, J. (1994). Laws of Large Numbers for Periodically and Almost Periodically Correlated Processes, Stoch. Processes and their Appl. 53, 37-54. CMP 94:17
  • 2. Dehay, D. Spectral Analysis of the Covariance Kernel of the of Almost Periodically Correlated Processes. Preprint.
  • 3. E. G. Gladyšev, Periodically and semi-periodically correlated random processes with continuous time, Teor. Verojatnost. i Primenen. 8 (1963), 184–189 (Russian, with English summary). MR 0152005
  • 4. Harry L. Hurd, Correlation theory of almost periodically correlated processes, J. Multivariate Anal. 37 (1991), no. 1, 24–45. MR 1097303, 10.1016/0047-259X(91)90109-F
  • 5. Harry L. Hurd, Almost periodically unitary stochastic processes, Stochastic Process. Appl. 43 (1992), no. 1, 99–113. MR 1190909, 10.1016/0304-4149(92)90078-5
  • 6. Harry L. Hurd and Jacek Leśkow, Estimation of the Fourier coefficient functions and their spectral densities for 𝜙-mixing almost periodically correlated processes, Statist. Probab. Lett. 14 (1992), no. 4, 299–306. MR 1179631, 10.1016/0167-7152(92)90061-9
  • 7. Harry L. Hurd and Jacek Leśkow, Strongly consistent and asymptotically normal estimation of the covariance for almost periodically correlated processes, Statist. Decisions 10 (1992), no. 3, 201–225. MR 1183203
  • 8. Leskow, J. (1994). Asymptotic normality of the spectral density estimator for almost periodically correlated stochastic processes. Stoch. Processes and their Appl. 52, 351-360. CMP 94:17
  • 9. Jacek Leśkow and Aleksander Weron, Ergodic behavior and estimation for periodically correlated processes, Statist. Probab. Lett. 15 (1992), no. 4, 299–304. MR 1192541, 10.1016/0167-7152(92)90166-3
  • 10. B. M. Levitan and V. V. Zhikov, Almost periodic functions and differential equations, Cambridge University Press, Cambridge-New York, 1982. Translated from the Russian by L. W. Longdon. MR 690064

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60G12, 60F05

Retrieve articles in all journals with MSC (1991): 60G12, 60F05


Additional Information

A. Makagon
Affiliation: Department of Mathematics, Hampton University, Hampton, Virginia 26668

A. G. Miamee
Affiliation: Department of Mathematics, Hampton University, Hampton, Virginia 26668
Email: miamee@cs.hamptonu.edu, makagon@math1.math.hamptonu.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03379-5
Keywords: Weak law of large numbers, almost periodically correlated processes
Received by editor(s): November 15, 1994
Additional Notes: This research was supported by the Office of Naval Research Grant No. N00014-89-J-1824
Communicated by: Richard Durrett
Article copyright: © Copyright 1996 American Mathematical Society